World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
International Journal of Geometric Methods in Modern Physics cover

Volume 12, Issue 09 (October 2015)

Review Article
No Access
F(R)-gravity and inflation
  • 1530003

https://doi.org/10.1142/S0219887815300032

Research Articles
No Access
Reciprocal NUT spacetimes
  • 1550083

https://doi.org/10.1142/S0219887815500838

Research Articles
No Access
Symplectic structures related with higher order variational problems
  • 1550084

https://doi.org/10.1142/S021988781550084X

Research Articles
No Access
Gravitational collapse in gravity's rainbow
  • 1550085

https://doi.org/10.1142/S0219887815500851

Research Articles
No Access
Real hypersurfaces in complex two-plane Grassmannians with recurrent Ricci tensor
  • 1550086

https://doi.org/10.1142/S0219887815500863

Research Articles
No Access
Lie algebra extensions of current algebras on S3
  • 1550087

https://doi.org/10.1142/S0219887815500875

Research Articles
No Access
Charge dynamics and "in plane" magnetic field I: Rashba–Dresselhauss interaction, Majorana fermions and Aharonov–Casher theorems
  • 1550088

https://doi.org/10.1142/S0219887815500887

Research Articles
No Access
Cartan's soldered spaces and conservation laws in physics
  • 1550089

https://doi.org/10.1142/S0219887815500899

Research Articles
No Access
The 2D Gross–Neveu model for pseudovector fermions and tachyonic mass generation
  • 1550090

https://doi.org/10.1142/S0219887815500905

Research Articles
No Access
Localization of quantum topology in the presence of matter and gauge fields
  • 1550091

https://doi.org/10.1142/S0219887815500917

Research Articles
No Access
Bifurcation and attractor of the stochastic Rabinovich system with jump
  • 1550092

https://doi.org/10.1142/S0219887815500929

Research Articles
No Access
Uncertainty relation for chaos
  • 1550093

https://doi.org/10.1142/S0219887815500930

Research Articles
No Access
Dynamical stability of Minkowski space in higher order gravity
  • 1550094

https://doi.org/10.1142/S0219887815500942

Research Articles
No Access
Noether symmetry approach for teleparallel-curvature cosmology
  • 1550095

https://doi.org/10.1142/S0219887815500954

Research Articles
No Access
Remarks on generalized Fedosov algebras
  • 1550096

https://doi.org/10.1142/S0219887815500966

Research Articles
No Access
Formation of the initial distribution of matter inhomogeneities in the era of radiation domination
  • 1550097

https://doi.org/10.1142/S0219887815500978

Research Articles
No Access
Topological phases: Isomorphism, homotopy and K-theory
  • 1550098

https://doi.org/10.1142/S021988781550098X

Research Articles
No Access
A discussion on the most general torsion-gravity with electrodynamics for Dirac spinor matter fields
  • 1550099

https://doi.org/10.1142/S0219887815500991

Research Articles
No Access
Differentiable-path integrals in quantum mechanics
  • 1550100

https://doi.org/10.1142/S0219887815501005

Research Articles
No Access
Covariant Lie derivatives and Frölicher–Nijenhuis bracket on Lie algebroids
  • 1560018

https://doi.org/10.1142/S021988781560018X

Research Articles
No Access
The classical geometrization of the electromagnetism
  • 1560022

https://doi.org/10.1142/S0219887815600221